Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 15, NWS Boston/Norton, MA

February 3, 2014

NWS Boston/Norton, MA issued this small craft advisory at Feb 3, 2014, 3:10 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2014, 3:10 PM EST (20:10 UTC)
Expired
Feb 4, 2014, 1:00 AM EST
In force
10 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WHUS71 KBOX 032010
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
310 PM EST MON FEB 3 2014

ANZ254>256-040415-
/O.NEW.KBOX.SC.Y.0015.140203T2010Z-140204T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
310 PM EST MON FEB 3 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST TUESDAY.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
586 
WHUS71 KBOX 040241
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
941 PM EST MON FEB 3 2014


ANZ254>256-040600-
/O.CON.KBOX.SC.Y.0015.000000T0000Z-140204T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
941 PM EST MON FEB 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
781 
WHUS71 KBOX 040605
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
105 AM EST TUE FEB 4 2014


ANZ254>256-040715-
/O.EXP.KBOX.SC.Y.0015.000000T0000Z-140204T0600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
105 AM EST TUE FEB 4 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 3:10 PM EST, 0 minutes earlier.

Area forecast discussion, Feb 3, 3:10 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
310 PM EST MON FEB 3 2014

.SYNOPSIS...
LOW PRESSURE WILL MOVE OUT TO SEA TONIGHT AS HIGH PRESSURE BUILDS
INTO THE REGION THROUGH TUESDAY. A SIGNIFICANT WINTER STORM IS
EXPECTED TO IMPACT SOUTHERN NEW ENGLAND LATE TUESDAY NIGHT INTO
WEDNESDAY. BELOW NORMAL TEMPERATURES THEN PREVAIL THROUGH THE END
OF THIS WEEK. ANOTHER WINTER STORM IS POSSIBLE LATE NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
COASTAL LOW WILL TRACK SOUTH OF THE BENCHMARK THIS EVENING AND
MOVE OUT TO SEA TONIGHT. STILL SEEING PERIODS OF MODERATE SNOW
SOUTH OF THE MASS PIKE WITH LIGHT SNOW INTO S NH. HIRES GUIDANCE
IN AGREEMENT THAT SNOW WILL BEGIN TO WIND DOWN FROM NW TO SE AFTER
4 PM WITH THE CAPE/ISLANDS THE LAST TO SEE THE SNOW END THIS
EVENING. AN ADDITIONAL T-1" POSSIBLE AFTER 4 PM WITH UP TO 2" ON
THE CAPE. TOTAL SNOW ACCUM COULD APPROACH 6" IN A FEW SPOTS NEAR
THE S COAST AND UPPER CAPE...BUT GENERALLY UP TO 4" NE CT/RI AND
SE MA...1-3" MASS PIKE REGION...AND UP TO 1 INCH ROUTE 2 NWD.

CLEARING SKIES WILL DEVELOP OVERNIGHT AS HIGH PRES BUILDS INTO
THE REGION WITH EXCELLENT DRYING IN THE COLUMN. MIN TEMPS MOSTLY
IN THE TEENS...WITH LOW/MID 20S ALONG THE IMMEDIATE COAST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
HIGH PRES BUILDS ACROSS NEW ENG WITH DRY WEATHER AND LIGHT WINDS.
SUNSHINE WILL GIVE WAY TO INCREASING MID/HIGH CLOUDS IN THE
AFTERNOON. 925 MB TEMPS -5C WHICH SUPPORT MAX TEMPS LOW TO MID
30S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
*/ HIGHLIGHTS...

- WINTER STORM WATCH IN EFFECT FOR TUESDAY NIGHT INTO WEDNESDAY
- BELOW-NORMAL CONDITIONS AND DRY FOR THE LATE WEEK PERIOD
- ANOTHER POSSIBLE WINTER STORM AROUND SUNDAY

*/ OVERVIEW...

CONFLUENCE OF THE SPLIT-FLOW REGIME ACROSS THE NORTHEASTERN CONUS
SEEMINGLY PREVAILS AS RIDGING OVER SIBERIA KEEPS THE POLAR LOW IN
PLAY ACROSS THE NORTH-NORTHEASTERN CANADIAN MARITIMES...AS TROUGHING
IS PREFERRED OVER THE WESTERN CONUS. INDIVIDUAL PACIFIC- AND POLAR-
ORIGIN DISTURBANCES WILL MAKE FOR AN ACTIVE WEATHER PATTERN WITH
STORMS BOTH MONDAY AND WEDNESDAY.

*/ MODEL PREFERENCE...

A CONSENSUS BLEND WAS PREFERRED AS ALL FORECAST GUIDANCE HAS COME
INTO GOOD AGREEMENT CONCERNING THE MILLER-B STORM-TYPE SETUP FOR THE
MIDWEEK PERIOD. AS FOR THE REMAINDER OF THE FORECAST...ENSEMBLE
MEANS WERE GREATLY CONSIDERED ALONG WITH WPC GUIDANCE.

*/ DAY TO DAY DETAILS...

TUESDAY NIGHT INTO WEDNESDAY...

SOUTHERN STREAM DISTURBANCE ELONGATES THROUGH THE CONFLUENCE ACROSS
THE NORTHEASTERN CONUS TO INVOKE A MILLER-B STORM-TYPE SOUTH OF NEW
ENGLAND. WITH CERTAINTY...AS SURFACE LOW PRESSURE WEAKENS ALONG THE
WESTERN APPALACHAINS...IT RENEWS ALONG THE ATLANTIC SHORELINE IN
VICINITY OF THE DELMARVA PENINSULA / SOUTHERN NEW JERSEY COASTLINE
AS AN ATTENDANT H85 CLOSED LOW SWEEPS ACROSS THE NORTHERN OHIO RIVER
VALLEY EAST THROUGH CENTRAL NEW ENGLAND WITH MUCH OF THE ACTIVITY
TAKING PLACE AFTER MIDNIGHT WEDNESDAY TOWARDS WEDNESDAY MIDDAY. THE
WARM-MOIST CONVEYER BELT IS DRAWN NORTH AND EAST TOWARDS THE H85
LOW THE EAST-WEST TRACK OF WHICH IS A ROUGH APPROXIMATION OF
ANTICIPATED THERMAL-PACKING AND DEFORMATION OCCURRING WITH HEIGHT
FURTHER NORTH. MID-LEVEL FRONTOGENETICAL / ISENTROPIC FORCING IS
STRONGEST WITHIN REGIONS OF GREATEST DEFORMATION...AND SUCH
SIGNALS OCCURRING BENEATH THE RRQ OF THE UPPER-LEVEL JET /CENTERED
AROUND 12Z WEDNESDAY/ WILL YIELD STRONG LIFT THROUGH THE DENDRITIC
GROWTH ZONE /COLLOCATED WITH REGIONS OF STEEP H3-7 LAPSE RATES/
RESULTING IN PSEUDO EAST-WEST MESOSCALE SNOW-BANDING ALONG WITH
THE POTENTIAL FOR 1-2 INCH PER HOUR SNOWFALL RATES. WHILE COLD-AIR
DAMMING IS LIKELY TO PROCEED DURING THE AFOREMENTIONED LOW
PRESSURE TRANSITION...THE DRAINAGE FLOW IS NOT FROM ARCTIC SOURCE
REGIONS. THUS ANTICIPATING SNOW-TO- LIQUID RATIOS OF AROUND 1:10
TO 1:15 DEPENDING ON SURFACE TEMPS /LESS OF A FLUFFY SNOW AND MORE
OF A WET SNOW/.

YET WITH WOBBLES AMONG THE FORECAST GUIDANCE CONCERNING THE TRACK
AND POSITIONING OF THE LOW THERE IS UNCERTAINTY CONCERNING SURFACE
AND LOW-LEVEL TEMP PROFILES /THICKNESSES/ AND WHERE SPECIFICALLY
BOTH THE HEAVIEST SNOW AND GREATEST IMPACTS WILL OCCUR. WHILE THE
BROAD-SCALE PATTERN IS APPARENT THE DIFFICULTY IN THE FORECAST IS
IRONING OUT THE SMALL DETAILS.

GETTING A FEEL FOR POTENTIAL OUTCOMES...TOP 5 CIPS ANALOGS BASED OFF
THE 03.0Z GFS EXHIBIT AN EAST-WEST SWATH OF 8 TO 12 INCHES OF SNOW
WITH ISOLATED POCKETS OF 12+ CENTERED AROUND THE MA-VT-NH BORDER
/CONSIDERING THOSE ANALOGS WITH AN H85 CLOSED LOW AND SIMILAR
SURFACE LOW PRESSURE PATTERN/. YET EVEN THE VARIETY OF OBSERVED
SNOWFALLS EXHIBITS THE INHERENT UNCERTAINTY IN EXACT OUTCOMES. SREF
MEANS SHOWING HIGH PROBABILITIES FOR 1-INCH PER HOUR SNOWFALL RATES
AS WELL AS GREATEST SNOW ACCUMULATIONS EXCEEDING WINTER WEATHER
WARNING CRITERIA FOR AREAS AROUND THE MA-NH-VT BORDER WITH THE
POTENTIAL FOR ICING TO THE SOUTH. BUT ALSO DECIPHERED FROM THE SREF
IS THE DIFFICULTY IN DISCERNING THE TRANSITION ZONE AS EMPHASIZED BY
THE LOWERED PROBABILITIES AROUND THE MA-CT-RI BORDER REGION FOR ALL
WINTER WEATHER POSSIBILITIES.

SO WITH THE FORECAST...HAVE WEIGHED SURFACE TEMPERATURES TOWARDS THE
WET-BULB WITH EQUAL CONSIDERATION TOWARDS TEMPERATURE AND DEWPOINT.
TAKING A CONSENSUS BLEND WHICH WEIGHS MORE TOWARDS THE NON-ECMWF
SOLUTIONS...ANTICIPATING ALL PRECIPITATION TO START OFF AS SNOW
TOWARDS MIDNIGHT WEDNESDAY. WILL SEE A GRADUAL TRANSITION NORTH OF A
WINTRY MIX /SNOW-SLEET-FREEZING RAIN/ FROM THE SHORELINE DURING THE
EARLY MORNING HOURS...TO ROUGHLY THE MASS-PIKE BY MIDDAY. FROM THE
MORNING INTO MIDDAY...SHOULD SEE A TRANSITION TO RAIN FOR THE
SOUTHERN HALF OF RHODE ISLAND...AND SOUTHERN-TIER OF BRISTOL AND
PLYMOUTH COUNTY MA AND POINTS SOUTH AND EAST.

SUBSEQUENTLY HAVE AN EAST-TO-WEST SWATH OF HEAVY SNOW MAINLY NORTH
OF THE I-84 TO I-90 CORRIDOR WITH THE POTENTIAL OF A WINTRY MIX TO
THE AROUND AND TO THE SOUTH THAT MAY SEE AROUND 8 TO 10 INCHES...
PERHAPS LOCALLY HIGHER AMOUNTS. LESSER AMOUNTS TO THE SOUTH AND EAST
BUT THERE IS A CHANCE FOR ICING ON THE ORDER OF A TENTH OR TWO WITH
THIS FORECAST. WITH THE HIGH CONFIDENCE OF STORM IMPACTS AND THE
POTENTIALS NOTED ABOVE WE HAVE ISSUED A WINTER STORM WATCH FOR ALL
AREAS EXCEPT CAPE COD AND THE ISLANDS /INCLUDING BLOCK ISLAND/.

PLEASE SEE THE COASTAL DISCUSSION BELOW FOR DETAILS CONCERNING
POTENTIAL COASTAL HAZARDS.

WEDNESDAY NIGHT THROUGH THE END OF THE WEEK...

SOME LIGHT SNOW LINGERS TO THE REAR OF THE DEPARTING STORM SYSTEM.
OTHERWISE WEST-NORTHWEST FLOW ADVECTS ARCTIC AIR ACROSS THE REGION.
ANTICIPATE BELOW-NORMAL CONDITIONS.

NEXT WEEKEND AND BEYOND...

CONTINUED VARIABILITY AMONG ENSEMBLE MEMBERS IN HANDLING ENERGY
THROUGH THE LONGWAVE PATTERN. GREAT DISCREPANCIES APPARENT WITH
REGARDS TO A STRONG AREA OF LOW PRESSURE DEVELOPING IN THE GULF OF
ALASKA...AND WHETHER AN AREA OF LOW PRESSURE WILL DEVELOP OUT OF THE
GULF OF MEXICO AND LIFT NORTHEASTWARD TOWARDS NEW ENGLAND SUNDAY
INTO MONDAY. THE MEAN OF ENSEMBLE MEMBERS LEANS IN THE DIRECTION OF
THE AFOREMENTIONED PATTERN...BUT WITH THE WIDE DISPLACEMENT AND
DISPARITY BETWEEN DETERMINISTIC AND ENSEMBLE MEANS...HAVE LITTLE TO
NO CONFIDENCE IN THE FORECAST.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY NIGHT/...

HIGH CONFIDENCE THROUGH TUESDAY.

WIDESPREAD IFR/LIFR CONDITIONS IN SNOW THIS AFTERNOON ALONG AND
SOUTH OF THE MASS PIKE WITH VFR/MVFR TO THE N. CONDITIONS WILL
GRADUALLY IMPROVE TO VFR FROM WEST TO EAST LATER TODAY THROUGH
THIS EVENING...WITH CLEARING SKIES OVERNIGHT. SNOW COVERED
RUNWAYS EXPECTED ALONG AND ESPECIALLY SOUTH OF THE MASS PIKE
THROUGH THIS AFTERNOON.

TUE...VFR WITH LIGHT WINDS. INCREASING MID/HIGH CLOUDS IN THE
AFTERNOON.

KBOS TERMINAL...HIGH CONFIDENCE IN TRENDS. LOWER CONFIDENCE IN
EXACT TIMING OF IMPROVING CONDITIONS.

KBDL TERMINAL...HIGH CONFIDENCE IN TRENDS. LOWER CONFIDENCE IN
EXACT TIMING OF IMPROVING CONDITIONS.

OUTLOOK FOR TUESDAY NIGHT INTO FRIDAY NIGHT...

TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE.

CONDITIONS DETERIORATE BEGINNING AROUND MIDNIGHT. IFR-VLIFR WITH
+SN. WINTRY MIX /SLEET AND FZRA/ POSSIBLE FOR TERMINALS AROUND
THE MA-CT-RI BORDER WITH A TRANSITION TO RAIN FOR SOUTH-COASTAL
TERMINALS. BY MIDDAY ACTIVITY SWINGS OUT WHILE TRANSITIONING BACK
TO SNOW FOR THOSE TERMINALS OTHERWISE. INCREASING E/NE FLOW
STRONGEST ALONG THE E/SE SHORE.

WEDNESDAY NIGHT INTO FRIDAY NIGHT...HIGH CONFIDENCE.

IMPROVING VFR. -SN LINGERS INITIALLY FOR SOUTHEAST TERMINALS WITH
POTENTIAL IFR IMPACTS. OTHERWISE CIGS/VSBYS LIFTING. BRISK W/NW
WINDS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY/...HIGH CONFIDENCE.

A BRIEF PERIOD OF NE GUSTS TO 25 KT POSSIBLE LATE AFTERNOON AND
EVENING ACROSS SOUTHERN OUTER WATERS WITH SEAS AROUND 5 FT SO WE
ISSUED SCA THROUGH 06Z. OTHERWISE...DIMINISHING WIND AND SEAS
OVERNIGHT INTO TUE AS HIGH PRES BUILDS ACROSS THE REGION.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...

TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE.

SNOW INITIALLY AFTER MIDNIGHT TRANSITIONING TO A WINTRY MIX BY
MORNING TO PLAIN RAIN BY AFTERNOON FOR THE SOUTH-SOUTHEAST WATERS.
SHOULD REMAIN A SNOW TO WINTRY MIX FOR THE EASTERN WATERS. BRISK
E/NE WINDS WITH GUSTS UP TO 30 KTS TURNING N LATE. INCREASING WAVE
HEIGHTS OVER ALL WATERS. LOW CONFIDENCE ON GALES.

WEDNESDAY NIGHT INTO FRIDAY...HIGH CONFIDENCE.

WINDS AND SEAS DIMINISHING. W/NW FLOW BRISK AT TIMES AND COLDER AIR
BUILDING OVER THE WATERS ALONG WITH WAVE ACTION WILL PRESENT A SMALL
THREAT FOR FREEZING SPRAY.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL TIDES WILL REMAIN RELATIVELY HIGH TODAY. THERE IS
THE POSSIBILITY FOR SOME SPLASHOVER DURING THE AFTERNOON HIGH TIDE
ALONG PORTIONS OF THE SOUTH SHORE. WINDS ARE NOT EXPECTED TO BE
VERY STRONG...SO SURGE VALUES OF LESS THAN 1 FOOT ARE EXPECTED.

WITH THE TUESDAY NIGHT INTO WEDNESDAY STORM...EASTERLY FLOW WILL
INCREASE WITH GUSTS UP TO 30 KTS. HIGH TIDES WILL BE LOWER THAN
ASTRONOMICAL PEAK PRESENTLY ONGOING. SURGE VALUES UP TO AROUND 1
FOOT ARE POSSIBLE FOR THE EAST SHORES. CONSIDERING ALL FACTORS
THERE IS THE POSSIBILITY OF SPLASHOVER ALONG EAST-FACING SHORES
THOUGH CONFIDENCE IS LOW AT THIS TIME.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     AFTERNOON FOR CTZ002>004.
MA...WINTER STORM WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     AFTERNOON FOR MAZ002>022-026.
     WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     MAZ020>022.
NH...WINTER STORM WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     AFTERNOON FOR NHZ011-012-015.
RI...WINTER STORM WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     AFTERNOON FOR RIZ001>007.
     WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     RIZ003>007.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR ANZ254>256.

&&

SYNOPSIS...KJC
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...SIPPRELL
AVIATION...KJC/SIPPRELL
MARINE...KJC/SIPPRELL
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 3, 4:30 AM EST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
430 AM EST MON FEB 3 2014

MAZ002>012-014-015-026-NHZ011-012-015-040930-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
430 AM EST MON FEB 3 2014

...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN...CENTRAL...
NORTHEASTERN...AND EASTERN MASSACHUSETTS...AS WELL AS PORTIONS OF
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ004-MAZ020-021-RIZ001>007-040930-
WINDHAM CT-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
430 AM EST MON FEB 3 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...SOUTHEASTERN MASSACHUSETTS...AND ALL OF RHODE ISLAND
EXCEPT BLOCK ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ022>024-RIZ008-040930-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
430 AM EST MON FEB 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

HIGH CONFIDENCE...A MIX OF RAIN AND SNOW IS EXPECTED ALONG THE
SOUTH COAST TODAY. WHILE ACCUMULATIONS ARE ANTICIPATED TO BE
LIGHT...THERE WILL LIKELY BE IMPACTS FOR THE MONDAY MORNING
COMMUTE WITH REDUCED VISIBILITIES AND POSSIBLE SLIPPERY CONDITIONS
ON UNTREATED SURFACES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HIGH CONFIDENCE...A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN
ARE ANTICIPATED AFTER MIDNIGHT WEDNESDAY INTO WEDNESDAY MORNING.
EXPECT WINTER CONDITIONS TO TRANSITION TO RAIN THEREAFTER.
VISIBILITIES MAY BE IMPACTED BY INITIAL WINTER WEATHER THEREBY
MAKING TRAVELING CONDITIONS HAZARDOUS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CTZ002-003-MAZ013-016>019-040930-
HARTFORD CT-TOLLAND CT-WESTERN NORFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
430 AM EST MON FEB 3 2014

...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...EASTERN AND SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

HIGH CONFIDENCE...LIGHT SNOW IS EXPECTED TODAY. WHILE
ACCUMULATIONS ARE ANTICIPATED TO BE LIGHT...THERE WILL LIKELY BE
IMPACTS FOR THE MONDAY MORNING COMMUTE WITH REDUCED VISIBILITIES
AND POSSIBLE SLIPPERY CONDITIONS ON UNTREATED SURFACES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-040930-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
430 AM EST MON FEB 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

EAST TO NORTHEAST WINDS MAY APPROACH GALE FORCE LATE TUESDAY NIGHT
AND WEDNESDAY. LOW CONFIDENCE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 3:59 AM ESTWinter Storm WatchBOXBarnstable, Bristol, Essex, Franklin, Hampden, Hampshire and 5 more24 hr
Feb 3, 3:59 AM ESTWinter Weather AdvisoryBOXBarnstable, Bristol, Plymouth15 hr

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.